# SDR YENA200616

- Difficulty date: February 28, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 18,254 hours, 6,531 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147200
- Condition: Scratched
- Location: Y765, Fr36 To 41
- Part time: 18,254 hours, 6,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C4 CHECK, PASSENGER CABIN SEAT TRACK WITH (5 EACH) SCRATCHES AND PROTECTIVE TREATMENT MISSING BETWEEN FRAME 36 TO 41 Y765.  SEAT TRACK WITH SCRATCHES OUT OF LIMITS LOCATED BETWEEN FRAME 36 TO FRAME 41 Y765 WAS REPLACED IAW SRM 53-31-15 FIG 3 AND 51-42-11 PG 24 THRU 46 REF DW D57130147 AND DW D533705001.
